# SDR 96UAL900482

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1855U
- Make and model: Doug DC-10-30
- Aircraft serial: 47837
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHTING INOPERATIVE AT ROWS 9 TO 16.  *S/D*  SECURED EEL LIGHT CONNECTION AFT OF 2R LAVATORY.
